# SDR ASAA2023040242920

- Difficulty date: April 2, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,159 hours, 11,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AISLE EMERGENCY LIGHT AT FWD CABIN IS INOP. GROUNDED - YES. REMOVE AND REPLACE BATTERY PACK FOR EMERGENCY CEILING LIGHT AT LH-FWDMAIN CABIN IAW B737 AMM 33-51-06-960-805 OP/CHECK GOOD.
